zbMATH — the first resource for mathematics

Strong solutions for stochastic differential equations with jumps. (English. French summary) Zbl 1273.60070
Authors’ abstract: General stochastic equations with jumps are studied. We provide criteria for the uniqueness and existence of strong solutions under non-Lipschitz conditions of Yamada-Watanabe type. The results are applied to stochastic equations driven by spectrally positive Lévy processes.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
Full Text: DOI Euclid arXiv
[1] M. T. Barlow. One-dimensional stochastic differential equations with no strong solution. J. London Math. Soc. (2) 26 (1982) 335-347. · Zbl 0456.60062 · doi:10.1112/jlms/s2-26.2.335
[2] R. F. Bass. Stochastic differential equations driven by symmetric stable processes. In Séminaire de Probabilités, XXXVI. Lecture Notes in Math. 1801 302-313. Springer, Berlin, 2003. · Zbl 1039.60056 · numdam:SPS_2002__36__302_0 · eudml:114093
[3] R. F. Bass, K. Burdzy and Z.-Q. Chen. Stochastic differential equations driven by stable processes for which pathwise uniqueness fails. Stochastic Process. Appl. 111 (2004) 1-15. · Zbl 1111.60038 · doi:10.1016/j.spa.2004.01.010
[4] Z. F. Fu and Z. H. Li. Stochastic equations of non-negative processes with jumps. Stochastic Process. Appl. 120 (2010) 306-330. · Zbl 1184.60022 · doi:10.1016/j.spa.2009.11.005
[5] N. Ikeda and S. Watanabe. Stochastic Differential Equations and Diffusion Processes , 2nd edition. North-Holland and Kodasha, Amsterdam and Tokyo, 1989. · Zbl 0684.60040
[6] T. Komatsu. On the pathwise uniqueness of solutions of one-dimensional stochastic differential equations of jump type. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982) 353-356. · Zbl 0511.60057 · doi:10.3792/pjaa.58.353
[7] R. Situ. Theory of Stochastic Differential Equations with Jumps and Applications . Springer, Berlin, 2005. · Zbl 1070.60002 · doi:10.1007/b106901
[8] T. Yamada and S. Watanabe. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 (1971) 155-167. · Zbl 0236.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.